Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Infection?

Infection?
I have a mirena iud and I think I have some type of infecion my urine is really cloudy and watery discharge but what I wanted to know is can a vaginal infecion cause tightness in my stomach the only way to describe it is feel like I'm squeezng my stomach in but I'm not I've felt like this for a few days now. I'm not sure if its related to e haveing an iud I couldnt get an app until next week.

Answer Question
 
Anonymous

Asked by Anonymous at 12:32 AM on Jul. 26, 2009 in Health

Answers (3)
  • Oh ya and I took a test yesterday I'm not pg
    Anonymous

    Answer by Anonymous at 12:32 AM on Jul. 26, 2009

  • could be a uti
    Anonymous

    Answer by Anonymous at 12:33 AM on Jul. 26, 2009

  • It might be a uti! i had alot of problems with Mirena , stomach cramping all the time , till one day it just came out. It was horrible having that in. I would have it checked out asap.
    Beauty_Advisor

    Answer by Beauty_Advisor at 3:20 AM on Jul. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
which one works better?

Next question overall (Pregnancy)
am i pregnant?